MAUDE Adverse Event Report: Synthes GmbH TFN-ADVANCE; Rod, Fixation, Intramedullary And Accessories

Synthes GmbH TFN-ADVANCE; Rod, Fixation, Intramedullary And Accessories
Catalog Number 04.037.029S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that in 2025, the patient underwent osteosynthesis surgery for femoral shaft fracture with the product in question.Postoperatively, a nonunion developed.On (b)(6) 2026, the patient underwent revision surgery to replace it for femoral pseudarthrosis.The surgery was completed successfully with 180 minutes delay.Multiple fractures were reported in relation to the patient's medical history, treatment history, and other medical conditions currently under treatment.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11.Additional manufacturer narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.

Brand Name
TFN-ADVANCE
Common Device Name
Rod, Fixation, Intramedullary And Accessories
Manufacturer (Section D)
Synthes GmbH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50845565
Report Number8030965-2026-09612
Device Sequence Number13251055
Product Code HSB
UDI-Device Identifier10886982095879
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.037.029S
Device Lot Number909838
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight132 LB